Skip to main content Accesibility Help
×
×
Home

The Rankin–Selberg integral with a non-unique model for the standard $\mathcal{L}$ -function of $G_2$

  • Nadya Gurevich (a1) and Avner Segal (a1)
Abstract

Let $\mathcal{L}^{S}\left (s,\pi ,{\mathfrak{st}}\right )$ be a partial $\mathcal{L}$ -function of degree $7$ of a cuspidal automorphic representation $\pi $ of the exceptional group $G_2$ . In this paper we construct a Rankin–Selberg integral for representations having a certain Fourier coefficient.

Copyright
References
Hide All
1. Andrianov, A. N., Multiplicative arithmetic of Siegel’s modular forms, Uspekhi Mat. Nauk 34(1(205)) (1979), 67135.
2. Bump, D., The Rankin–Selberg method: an introduction and survey, in Automorphic representations, L-functions and applications: progress and prospects, Ohio State Univ. Math. Res. Inst. Publ., Volume 11, pp. 4173 (de Gruyter, Berlin, 2005).
3. Bump, D., Furusawa, M. and Ginzburg, D., Non-unique models in the Rankin–Selberg method, J. Reine Angew. Math. 468 (1995), 77111.
4. Casselman, W., The unramified principal series of p-adic groups. I. The spherical function, Compos. Math. 40(3) (1980), 387406.
5. Dixmier, J. and Malliavin, P., Factorisations de fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. (2) 102(4) (1978), 307330.
6. Gan, W. T., Multiplicity formula for cubic unipotent Arthur packets, Duke Math. J. 130(2) (2005), 297320.
7. Gan, W. T., Gross, B. and Savin, G., Fourier coefficients of modular forms on G 2 , Duke Math. J. 115(1) (2002), 105169.
8. Gan, W. T., Gurevich, N. and Jiang, D., Cubic unipotent Arthur parameters and multiplicities of square integrable automorphic forms, Invent. Math. 149(2) (2002), 225265.
9. Ginzburg, D., On the standard L-function for G 2 , Duke Math. J. 69(2) (1993), 315333.
10. Ginzburg, D. and Hundley, J., A doubling integral for , preprint.
11. Gross, B. H., On the Satake isomorphism, in Galois representations in arithmetic algebraic geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., Volume 254, pp. 223237 (Cambridge Univ. Press, Cambridge, 1998).
12. Huang, J.-S., Magaard, K. and Savin, G., Unipotent representations of G 2arising from the minimal representation of D 4 E , J. Reine Angew. Math. 500 (1998), 6581.
13. Jiang, D., G 2-periods and residual representations, J. Reine Angew. Math. 497 (1998), 1746.
14. Piatetski-Shapiro, I. and Rallis, S., A new way to get Euler products, J. Reine Angew. Math. 392 (1988), 110124.
15. Rallis, S. and Schiffmann, G., Theta correspondence associated to G 2 , Amer. J. Math. 111(5) (1989), 801849.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed